MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6801042
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros myoglobin (myog) lot 2600 results were obtained when the customer was processing a single level of non-vitros biorad quality control fluid on a vitros xt 7600 integrated system.Biorad level 1 (lot 1003100) myog results of 118.6, 116.0, 117.3, 120.6, and 120.3 ng/ml versus the expected result of 134.8 ng/ml (biorad peer mean) biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros myog results were obtained when the customer was processing a non-patient fluid.There was no allegation of patient harm as a result of this event.This report is number two of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 613313.
 
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros myoglobin (myog) lot 2600 results were obtained when the customer was processing a single level of non-vitros biorad quality control fluid on a vitros xt 7600 integrated system.The assignable cause of the event could not be determined with the information provided.A review of historical quality control results for myog lot 2600 indicate that the biorad qc results were accurate and precise surrounding the days of the events of the event.Continual tracking and trending of complaints has not identified a possible issue with myog reagent lot 2600.However, as no alternate qc fluid was able to be processed in order to assess the performance of the vitros myog reagent lot 2600, a reagent related issue cannot be ruled out as a contributing factor to the event.No precision testing was performed on the vitros xt 7600 system to verify instrument performance.However, there was no indication of an instrument malfunction and biorad qc results were both accurate and precise.Therefore, an instrument related issue can be ruled out as a contributing factor to the event.The customer confirmed that they are following manufacturer recommendations for protocol and storage for their biorad qc fluid.Therefore, an issue related to improper storage or protocol is not a likely contributing factor of the event.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24298689
Report Number3007111389-2026-00033
Device Sequence Number10165404
Product Code DDR
UDI-Device Identifier10758750001019
UDI-Public(01)10758750001019(17)260419(11)250513(10)2600
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Catalogue Number6801042
Device Lot Number2600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown